| Model Number |
60005 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
02/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The site reported that a light adjustable lens (lal, sn (b)(4), +17.0d) was explanted before any light treatments due to having a large refractive error of +3.25 -2.25 x042 (manifest refraction).The explanted lal was replaced with another lal with a power of +20.5d (sn (b)(4)).Rxsight's first awareness of this event was on 02/21/2023.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The lal that was implanted initially had a power of +17.0d; however, the replacement lal had a power of +20.5d.This suggests that there were no issues with the lens itself, instead the initial lens power choice was not a good fit for this patient.Manufacturer reference #: (b)(4).